Anaphylactic shock to vaginal misoprostol: a rare adverse re
Misoprostol is widely used in daily practice for induction of labor and cervical dilatation prior to intrauterine procedures, including dilatation and curettage or hysteroscopy.

Anaphylactic shock to intravaginal misoprostol can occur not only in pregnant women, as reported in 2 previous cases, but also in a non-pregnant, perimenopausal woman, as in the case described in the journal Obstetrics and Gynaecology Science.

A 49-year-old woman received vaginal misoprostol for cervical ripening prior to hysteroscopic myomectomy and experienced anaphylactic shock. Two 400 μg doses of misoprostol 6 hours apart caused uncontrolled shaking and high fever followed by shock.

Learning Points:-
• The possibility of anaphylactic shock should be considered in patients with sudden hypotension following misoprostol administration.

• Prompt identification and management are crucial to prevent morbidity and mortality following an anaphylactic shock to misoprostol.

Read about the case in detail here: https://pxmd.co/Iyl68
B●●●●a S L●●●●●i and 17 others like this14 shares
Like
Comment
Share